# SDR DALA1152793311

- Difficulty date: September 9, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 690
- Aircraft time: 27,371 hours, 3,654 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZN 250 - SEAT TRACK Y-1959 FR37.1, FR37.1-37.2, FR37.2-37.3 CORRODED.  CORROSION REMOVED PER A330 SRM 51-74-00 OUT OF LIMITS PER A330 SRM 53-00-15 FIG 102 AND REPAIR CARRIED OUT PER PRI 492486-14 REV 0 DATED 13 SEP 2011.
